| Model Number |
186-1046 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the monitor initially displayed readings of 46-47, then increased to 61 before dropping back to previous levels while the patient remained conscious and responsive.There was no patient involvement.
Additional Manufacturer Narrative
Additional information: h,3, d9, h2, h3.Evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted the front cover is damaged, the back cover is damaged, the hypertronics connector is damaged it was reported that the monitor initially displayed readings of 46-47, then increased to 61 before dropping back to previous levels while the patient remained conscious and responsive the reported issue not confirmed the manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the monitor initially displayed readings of 46-47, then increased to 61 before dropping back to previous levels while the patient remained conscious and responsive.There was no patient harm associated with this event.
Additional Manufacturer Narrative
Additional information: b5, d4 correction: d8, e4, h3.H3.Evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the monitor was received without the preamplifier.It was reported that the monitor initially displayed readings of 46-47, then increased to 61 before dropping back to previous levels while the patient remained conscious and responsive.The most likely cause could not be established from the information available.The evaluation detected unreported conditions: front and back covers, and the hypertronics connector were damaged, and the battery reached end of its life cycle.The issues were resolved by replacing the faulty parts.The most likely cause for these additional conditions is traced to a component failure.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional informtion:h2,h3,h6,h9, h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted were traced to a component failure.It was additionally reported that it was reported that the monitor initially displayed readings of 46-47, then increased to 61 before dropping back to previous levels while the patient remained conscious and responsive.The reported issue could not confirmed the most likely cause was unreported failure(s) was/were traced to a component failure.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.